Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1874
Files in This Item:
File SizeFormat 
898474590.pdf283,42 kBAdobe PDFView/Open
Title: Finite elements for scalar convection-dominated equations and incompressible flow problems - A never ending story?
Authors: John, VolkerKnobloch, PetrNovo, Julia
Publishers Version: https://doi.org/10.20347/WIAS.PREPRINT.2410
Issue Date: 2017
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2410, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: The contents of this paper is twofold. First, important recent results concerning finite element methods for convection-dominated problems and incompressible flow problems are described that illustrate the activities in these topics. Second, a number of, in our opinion, important problems in these fields are discussed.
Keywords: Convection-dominated problems; incompressible flow problems; finite element analysis; recent results; open problems
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.